Orthogonally similar systems of linear differential equations
Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1823-1826
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_10_a29,
author = {G. N. Petrovskiǐ},
title = {Orthogonally similar systems of linear differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1823--1826},
year = {1983},
volume = {19},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_10_a29/}
}
G. N. Petrovskiǐ. Orthogonally similar systems of linear differential equations. Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1823-1826. http://geodesic.mathdoc.fr/item/DE_1983_19_10_a29/